Home > Department of Mathematics > Publications > Research Publications 2009

 

Research Publications 2009

 

Below is a list of all the publications produced by the members of the Department of Mathematics in 2009. You can find information about the research disciplines within the Department and the research interests of our academics, here. For the Department's most recent publications, please click here|.

 

Bingham, N. H. and Ostaszewski, Adam (2009) Infinite combinatorics and the foundations of regular variation.| Journal of mathematical analysis and applications, 360 (2). pp. 518-529. ISSN 0022-247X

Anthony, Martin (2009) On constructing threshold networks for pattern classification.| In: Franco, Leonardo and Elizondo, David A. and Jerez, José M., (eds.) Constructive neural networks. Studies in computational intelligence (258). Springer, Berlin, Germany, pp. 71-82. ISBN 9783642045110

Batu, Tugkan and Berenbrink, Petra and Sohler, Christian (2009) A sublinear-time approximation scheme for bin packing.| Theoretical computer science, 410 (47-49). pp. 5082-5092. ISSN 0304-3975

Rupp, Rudolf and Sasane, Amol (2009) Ideal structure and stable rank of Ce+l2(I) with the Hadamard product.| Complex analysis and operator theory, 4 (4). pp. 881-899. ISSN 1661-8254

Swanepoel, Konrad and Martini, Horst and Oloff de Wet, P. (2009) Absorbing angles, Steiner minimal trees and antipodality.| Journal of optimization theory and applications, 143 (1). pp. 149-157. ISSN 0022-3239

Swanepoel, Konrad (2009) Simultaneous packing and covering in sequence spaces.| Discrete and computational geometry, 42 (2). pp. 335-340. ISSN 0179-5376

Sasane, Amol (2009) Algebras of holomorphic functions and control theory.| Dover Publications, Mineola, USA. ISBN 9780486474656

Csikós, Balázs and Kiss, György and Swanepoel, Konrad and Oloff de Wet, P. (2009) Large antipodal families.| Periodica mathematica Hungarica, 58 (2). pp. 129-138. ISSN 0031-5303

Sasane, Amol J. (2009) Stable ranks of Banach algebras of operator-valued analytic functions.| Complex analysis and operator theory, 3 (1). pp. 323-330. ISSN 1661-8254

Pretorius, Lou M. and Swanepoel, Konrad (2009) The Sylvester-Gallai theorem, colourings and algebra.| Discrete mathematics, 309 (2). pp. 385-399. ISSN 0012-365X

Swanepoel, Konrad (2009) Unit distances and diameters in Euclidean spaces.| Discrete and computational geometry, 41 (1). pp. 1-27. ISSN 0179-5376

Alpern, Steve and Baston, Vic and Gal, Shmuel (2009) Searching symmetric networks with Utilitarian-Postman paths.| Networks, 53 (4). pp. 392-402. ISSN 1097-0037

Alpern, Steve and Fokkink, Robbert (2009) How to hide information for later use on networks.| In: Game Theory for Networks (GameNets 2009).

Alpern, Steve and Gal, Shmuel (2009) Analysis and design of selection committees: a game theoretic secretary problem.| International journal of game theory, 38 (3). pp. 377-394. ISSN 0020-7276

Bauer, D. and Broersma, H. J. and van den Heuvel, J. and Kahl, N. and Schmeichel, E. (2009) Degree sequences and the existence of k-factors.| arXiv.

Bauer, D. and Broersma, H. J. and van den Heuvel, J. and Kahl, N. and Schmeichel, E. (2009) Toughness and vertex degrees.| arXiv.

Benevides, Fabricio Siqueira and Skokan, Jozef (2009) The 3-colored Ramsey number of even cycles.| Journal of combinatorial theory, series B, 99 (4). pp. 690-708. ISSN 0095-8956

Biggs, Norman (2009) Families of parameters for SRNT graphs.| arXiv.

Biggs, Norman (2009) Mathematics of currency and exchange: arithmetic at the end of the thirteenth century.| BSHM Bulletin: Journal of the British Society for the History of Mathematics, 24 (2). pp. 67-77. ISSN 1749-8430

Biggs, Norman (2009) Strongly regular graphs with no triangles.| arXiv.

Biggs, Norman (2009) Tutte polynomials of bracelets.| CDAM research reports series, LSE-CDAM 2009-01. CDAM: Computational, Discrete and Applicable Mathematics@LSE, London, UK.

Biggs, Norman and Hutchinson, Jenny (2009) Knowles' patent yarn balance.| Textile history, 40 (1). pp. 97-102. ISSN 0040-4969

Bingham, N. H. and Ostaszewski, A. J. (2009) Automatic continuity: subadditivity, convexity, uniformity.| Aequationes mathematicae, 78 (3). pp. 257-270. ISSN 0001-9054

Bingham, N. H. and Ostaszewski, A. J. (2009) The Index Theorem of topological regular variation and its applications.| Journal of mathematical analysis and applications, 358 (2). pp. 238-248. ISSN 0022-247X

Bingham, N. H. and Ostaszewski, A. J. (2009) Infinite combinatorics in function spaces: category methods.| Publications de l’Institut Mathématique, Nouvelle Série, 86 (100). pp. 55-73. ISSN 0350-1302

Bingham, N. H. and Ostaszewski, Adam (2009) Beyond Lebesgue and Baire: generic regular variation.| Colloquium mathematicum, 116 (1). pp. 119-138. ISSN 0010-1354

Bingham, N. H. and Ostaszewski, Adam (2009) Very slowly varying functions. II.| Colloquium mathematicum, 116 (1). pp. 105-117. ISSN 0010-1354

Bingham, N. H. (2009) Five questions.| In: Hajek, Alan and Hendricks, Vincent F., (eds.) Probability and statistics: 5 questions. Automatic/ VIP Press, Copenhagen, Denmark, pp. 1-11. ISBN 9788792130051

Bollobas, Bela and Brightwell, Graham and Morris, Robert (2009) Shadows of ordered graphs.| arXiv.

Brightwell, Graham (2009) A result in 2d causal set theory: the emergence of spacetime.| Journal of physics: conference series, 174 (012049). pp. 1-6. ISSN 1742-6596

Brightwell, Graham and Luczak, Malwina (2009) Order-invariant measures on fixed causal sets.| arXiv.

Brightwell, Graham and Panagiotou, Konstantinos and Steger, Angelika (2009) Extremal subgraphs of random graphs: an extended version.| arXiv.

Brightwell, Graham and Winkler, Peter (2009) Submodular percolation.| SIAM journal on discrete mathematics, 23 (3). pp. 1149-1178. ISSN 0895-4801

Brudnyi, Alexander and Sasane, Amol (2009) Sufficient conditions for the projective freeness of Banach algebras.| Journal of functional analysis, 257 (12). pp. 4003-4014. ISSN 0022-1236

Cereceda, Luis and van den Heuvel, Jan and Johnson, Matthew (2009) Mixing 3-colourings in bipartite graphs.| European journal of combinatorics, 30 (7). pp. 1593-1606. ISSN 0195-6698

Danilova, Albina and Monoyios, Michael and Ng, Andrew (2009) Optimal investment with inside information and parameter uncertainty.| arXiv.

Gapeev, Pavel V. and Jeanblanc, Monique (2009) Pricing of contingent claims in a two-dimensional model with random dividends.| International journal of theoretical and applied finance, 12 (8). pp. 1091-1104. ISSN 0219-0249

Gapeev, Pavel V. and Lerche, Hans Rudolf (2009) Discounted optimal stopping for diffusions: free-boundary versus martingale approach.| CDAM research report, LSE-CDAM-2009-03. CDAM@LSE, London, UK.

Gobbino, Massimo and Simon, Robert Samuel (2009) How many times can a function be iterated?| arXiv.

Gossner, Olivier and Kalai, Ehud and Weber, Robert (2009) Information independence and common knowledge.| Econometrica, 77 (4). pp. 1317-1328. ISSN 1468-0262

Gossner, Olivier and Laraki, Rida and Tomala, Tristan (2009) Informationally optimal correlation.| Mathematical programming, series B, 116 (1-2). pp. 147-172. ISSN 0025-5610

Gossner, Olivier and Tomala, Tristan (2009) Repeated games with complete information.| In: Meyers, Robert A., (ed.) Encyclopedia of complexity and systems science. Springer reference . Springer, New York, USA. ISBN 9780387304403

Haxell, Penny and Łucak, T and Peng, Y and Rodl, V and Rucinski, Andrzej and Skokan, Jozef (2009) The Ramsey Number for 3-Uniform Tight Hypergraph Cycles.| Combinatorics, probability and computing, 18 (1-2). pp. 165-203. ISSN 0963-5483

Janson, Svante and Luczak, Malwina J. (2009) A new approach to the giant component problem.| Random structures and algorithms, 34 (2). pp. 197-216. ISSN 1042-9832

Marciniszyn, Martin and Skokan, Jozef and Spöhel, Reto and Steger, Angelika (2009) Asymmetric Ramsey properties of random graphs involving cliques.| Random Structures and Algorithms, 34 (4). pp. 419-453. ISSN 1042-9832

Mortini, Raymond and Sasane, Amol (2009) Ideals of denominators in the disk-algebra.| Bulletin London Mathematical Society, 41 (4). pp. 669-675. ISSN 0024-6093

Rupp, R. and Sasane, A. (2009) Reducibility in AR(K), CR(K), and A(K).| Canadian journal of mathematics, 62 (3). pp. 646-667. ISSN 0008-414X

Rupp, Rudolf and Sasane, Amol (2009) On the density of stabilizable plants in the class of unstabilizable plants: the real symmetric disk algebra case.| Journal of the Franklin Institute, 346 (8). pp. 784-793. ISSN 0016-0032

Sobel, Joel and von Stengel, Bernhard (2009) In memoriam: David Gale (1921–2008).| Games and economic behavior, 66 (2). p. 581. ISSN 0899-8256

Subasi, M. and Subasi, E. and Anthony, Martin and Hammer, P. L. (2009) Using a similarity measure for credible classification.| Discrete applied mathematics, 157 (5). pp. 1104-1112. ISSN 0166-218X

Subasi, Mine and Subasi, Ersoy and Anthony, Martin and Hammer, P.L. (2009) A new imputation method for incomplete binary data.| RUTCOR research report, RRR 15-2009. RUTCOR, Rutgers University.

Swanepoel, Konrad (2009) Triangle-free minimum distance graphs in the plane.| Geombinatorics quarterly, 19 (1). pp. 28-30. ISSN 1065-7371

Volz, M. G. and Brazil, M. and Swanepoel, Konrad and Thomas, D. A. (2009) Designing optimal flow networks.| In: Ao, S. I. and Gelman, L. and Hukins, David W. L. and Korsunsky, A. M. and Hunter, Andrew, (eds.) Proceedings of the World Congress on Engineering 2009. Newswood Ltd., London, UK, pp. 1235-1240. ISBN 9789881821010

van den Heuvel, Jan and Thomassé, Stéphane (2009) Cyclic orderings and cyclic arboricity of matroids.| arXiv.

 

 

Share:Facebook|Twitter|LinkedIn|